MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER INTERNATIONAL INC. EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4480C
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient line extension set had a hole.This was noticed during set up of the device for peritoneal dialysis therapy.The patient started over with new supplies.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection with the naked eye noted a cut in the tubing.A functional clear passage test was performed with no issues noted.Leak testing failed due to the leak from the cut in the tubing.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET WITH EASY-LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20408756
Report Number1416980-2024-05580
Device Sequence Number3378946
Product Code KDJ
UDI-Device Identifier00085412087382
UDI-Public(01)00085412087382(10)H24D19061(17)260419
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K925403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/19/2026
Device Catalogue Number5C4480C
Device Lot NumberH24D19061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOMECHOICE CLARIA
Patient SexUnknown